# SDR MJYA0603059

- Difficulty date: March 28, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N785TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47015
- Aircraft time: 47,500 hours, 57,496 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Rod End
- Condition: Loose
- Location: Actuator
- Component: Actuator, Doug
- Component part number: 39136585503
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND LEFT MAIN LANDING GEAR ACTUATOR ROD END PULLED LOOSE FROM THE ACTUATOR.
